# SDR 04FDEA03129

- Difficulty date: November 16, 2004
- Submitted: November 17, 2004
- Operation: Air carrier
- Aircraft: N393FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46627
- Aircraft time: 78,106 hours, 28,115 cycles
- System (JASC): 5245 · Air Conditioning Doors
- Part: Door
- Condition: Damaged
- Location: A/C Pack
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR DOUBLER AT RIGHT HAND FUSELAGE STATION 495-535, NR 2 PACK DOOR 5 INCHES FROM TOP OF DOOR NEEDS ENGINEERING EVALUATION TO DETERMINE IF REPAIR IS MAJOR OR MINOR AND IS IN ACCORDANCE WITH FAA APPROVED DATA AND IF REPETITIVE ARE REQUIRED.  COMPLIED WITH FEDEX EA 8-5240-83842 PART 1, FUSELAGE, REPAIR EVALUATION AGING AIRPLANE PROGRAM EXISTING REPAIR DOUBLER AT STATION 495-535, NR 2 PACK DOOR.  REFERENCE NON-ROUTINE N01022.
